# SDR QXEA200700255

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 14,591 hours, 14,754 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Unknown
- Condition: Unknown
- Location: Prop Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MSO FLIGHT NR 2340: NR 2 PROP HEAT INOP ON TAXI.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND NO FAULTS.  GROUND RAN BOTH ENGINES WITH ALL POWER ONLINE AND PERFORMED FUNCTIONAL TEST OF PROP DEICE SYSTEM IAW AMM 30-60-00.  OPS CHECK GOOD.  BOTH PROP LIGHTS ILLUMINATE AND LOADS SHOWN ON ELECTRICAL PAGE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
